Alert archive / Alabama / Frost Advisories in 2016
Frost Advisory 1, NWS Birmingham, AL
NWS Birmingham, AL issued this frost advisory at Mar 20, 2016, 3:36 PM CDT for 34 counties in Alabama. It took effect at Mar 21, 2016, 4:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Mar 20, 2016, 3:36 PM CDT (20:36 UTC)
- In effect from
- Mar 21, 2016, 4:00 AM CDT
- Expired
- Mar 21, 2016, 9:00 AM CDT
- In force
- 5 hr
- Issued by
- NWS Birmingham, AL
All 34 counties
Autauga County, AL, Barbour County, AL, Bibb County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL
The radar
The Birmingham radar (KBMX), 36 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.6 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 843 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- -154 m²/s²
- 0-3 km storm-relative helicity
- 96 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
859 WWUS74 KBMX 202036 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 336 PM CDT SUN MAR 20 2016 ...LATE SEASON COLD SNAP EXPECTED FOR LATE TONIGHT INTO EARLY MONDAY MORNING ACROSS CENTRAL ALABAMA... .A SURFACE HIGH PRESSURE RIDGE OVER TEXAS WILL SLOWLY PUSH EASTWARD AND ALLOW FOR LIGHTER WINDS AFTER MIDNIGHT ACROSS ALABAMA. LIGHTER WINDS ALONG WITH CLEARING SKIES WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S ACROSS CENTRAL ALABAMA LATE TONIGHT. THIS WILL ALLOW FOR THE FORMATION OF AREAS OF FROST AND IN SOME OF THE FAR NORTHERN COUNTIES FREEZING TEMPERATURES. ALZ011-014-017-018-020-211400- /O.NEW.KBMX.FZ.W.0001.160321T0900Z-160321T1400Z/ MARION-WINSTON-BLOUNT-ETOWAH-CHEROKEE- INCLUDING THE CITIES OF...HAMILTON...DOUBLE SPRINGS...ONEONTA... GADSDEN...CENTRE 336 PM CDT SUN MAR 20 2016 ...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY. * TEMPERATURES...OVERNIGHT LOWS OF 30 TO 32 ARE EXPECTED. * IMPACTS...FREEZING CONDITIONS ALONG WITH A MORE HEAVY FROST IS POSSIBLE...ESPECIALLY IN PROTECTED VALLEYS. SENSITIVE PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ012-013-015-019-021>050-211400- /O.NEW.KBMX.FR.Y.0001.160321T0900Z-160321T1400Z/ LAMAR-FAYETTE-WALKER-CALHOUN-CLEBURNE-PICKENS-TUSCALOOSA- JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-CLAY-RANDOLPH-SUMTER-GREENE- HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS-MARENGO-DALLAS- AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK-LEE-RUSSELL-PIKE- BARBOUR- INCLUDING THE CITIES OF...SULLIGENT...VERNON...FAYETTE...JASPER... ANNISTON...HEFLIN...CARROLLTON...TUSCALOOSA...BIRMINGHAM... HOOVER...COLUMBIANA...PELHAM...ALABASTER...PELL CITY...MOODY... TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...LIVINGSTON...EUTAW... GREENSBORO...MOUNDVILLE...MARION...CENTREVILLE...CLANTON... ROCKFORD...ALEXANDER CITY...DADEVILLE...VALLEY...LANETT... LAFAYETTE...DEMOPOLIS...LINDEN...SELMA...PRATTVILLE... FORT DEPOSIT...HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY... TUSKEGEE...UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY... TROY...EUFAULA 336 PM CDT SUN MAR 20 2016 ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM CDT MONDAY. * TEMPERATURES...OVERNIGHT LOWS OF 33 TO 36 ARE EXPECTED. * IMPACTS...FROST IS POSSIBLE...ESPECIALLY IN PROTECTED VALLEYS. SENSITIVE PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ 08
1 follow-up statement
758 WWUS74 KBMX 210913 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 413 AM CDT MON MAR 21 2016 ...NEAR FREEZING TEMPERATURES AND PATCHY FROST EXPECTED THIS MORNING AND AGAIN TUESDAY MORNING... .A SURFACE HIGH PRESSURE RIDGE OVER TEXAS WILL SLOWLY PUSH EASTWARD TODAY AND USHER IN COLDER AIR INTO CENTRAL ALABAMA. LIGHTER WINDS TONIGHT ALONG WITH CLEAR SKIES WILL ALLOW TEMPERATURES TO FALL INTO THE LOWER TO MIDDLE 30S ACROSS CENTRAL ALABAMA EARLY TUESDAY MORNING. THIS WILL ALLOW FOR THE FORMATION OF FROST ACROSS ALL OF CENTRAL ALABAMA TONIGHT WITH FREEZING TEMPERATURES ACROSS EAST ALABAMA. ALZ018-020-211700- /O.NEW.KBMX.FZ.W.0002.160322T0800Z-160322T1300Z/ /O.CON.KBMX.FZ.W.0001.000000T0000Z-160321T1400Z/ ETOWAH-CHEROKEE- INCLUDING THE CITIES OF...GADSDEN...CENTRE 413 AM CDT MON MAR 21 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY. * TEMPERATURES...LOWS OF 30 TO 32. * IMPACTS...FREEZING CONDITIONS ALONG WITH PATCHY FROST IS POSSIBLE...ESPECIALLY IN PROTECTED VALLEYS. SENSITIVE PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ019-021-026>029-037-038-045>050-211700- /O.NEW.KBMX.FZ.W.0002.160322T0800Z-160322T1300Z/ /O.CON.KBMX.FR.Y.0001.000000T0000Z-160321T1400Z/ CALHOUN-CLEBURNE-ST. CLAIR-TALLADEGA-CLAY-RANDOLPH-TALLAPOOSA- CHAMBERS-MACON-BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...ANNISTON...HEFLIN...PELL CITY...MOODY... TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE...ALEXANDER CITY... DADEVILLE...VALLEY...LANETT...LAFAYETTE...TUSKEGEE... UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA 413 AM CDT MON MAR 21 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY. * TEMPERATURES...LOWS OF 30 TO 32 DEGREES. * IMPACTS...FREEZING CONDITIONS ALONG WITH PATCHY FROST IS POSSIBLE...ESPECIALLY IN PROTECTED VALLEYS. SENSITIVE PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT WIDESPREAD FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ ALZ011-014-017-211700- /O.NEW.KBMX.FR.Y.0002.160322T0800Z-160322T1300Z/ /O.CON.KBMX.FZ.W.0001.000000T0000Z-160321T1400Z/ MARION-WINSTON-BLOUNT- INCLUDING THE CITIES OF...HAMILTON...DOUBLE SPRINGS...ONEONTA 413 AM CDT MON MAR 21 2016 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY. * TEMPERATURES...LOWS OF 30 TO 32 DEGREES. * IMPACTS...FREEZING CONDITIONS ALONG WITH PATCHY FROST IS POSSIBLE...ESPECIALLY IN PROTECTED VALLEYS. SENSITIVE PLANTS MAY BE KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ ALZ012-013-015-022>025-030>036-039>044-211700- /O.NEW.KBMX.FR.Y.0002.160322T0800Z-160322T1300Z/ /O.CON.KBMX.FR.Y.0001.000000T0000Z-160321T1400Z/ LAMAR-FAYETTE-WALKER-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-SUMTER- GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-MARENGO-DALLAS-AUTAUGA- LOWNDES-ELMORE-MONTGOMERY- INCLUDING THE CITIES OF...SULLIGENT...VERNON...FAYETTE...JASPER... CARROLLTON...TUSCALOOSA...BIRMINGHAM...HOOVER...COLUMBIANA... PELHAM...ALABASTER...LIVINGSTON...EUTAW...GREENSBORO... MOUNDVILLE...MARION...CENTREVILLE...CLANTON...ROCKFORD... DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...FORT DEPOSIT... HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY 413 AM CDT MON MAR 21 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT TUESDAY. * TEMPERATURES...LOWS OF 33 TO 36 DEGREES. * IMPACTS...FROST IS POSSIBLE...ESPECIALLY IN PROTECTED VALLEYS. SENSITIVE PLANTS MAY BE DAMAGED OR KILLED IF LEFT UNCOVERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this frost advisory went out at Mar 20, 3:20 PM CDT, 16 minutes earlier.
Area forecast discussion, Mar 20, 3:20 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 320 PM CDT SUN MAR 20 2016 .DISCUSSION... THE SURFACE RIDGE CENTER OVER TEXAS CONTINUES TO KEEP A TIGHT GRADIENT ACROSS CENTRAL ALABAMA TODAY WITH GUSTY NORTHERLY WINDS PRESENT. ALSO...CLOUDS DUE TO A SHALLOW MOISTURE LAYER ARE PRESENT AS A TROUGH MOVES ACROSS EASTERN CONUS. CLOUDINESS IS EXPECTED TO DECREASE AS THE TROUGH EXITS TO THE EAST AFTER SUNSET AND WE SHOULD BE CLEAR BY LATE EVENING TOWARD MIDNIGHT. ALSO...AT THE SAME TIME THE RIDGE CENTER IS EXPECTED TO NUDGE EASTWARD SPREADING FURTHER ACROSS THE GULF COAST. THIS SHOULD ALLOW OUR PRESSURE GRADIENTS TO BEGIN TO RELAX SOME AND WILL ALLOW OUR TEMPERATURES TO FALL BETTER THIS EVENING. WE COULD ALSO SEE SOME FROST IN PROTECTED VALLEYS. WITH THAT SAID...HAVE GONE WITH A FREEZE WARNING FOR TOP TIER OF NORTHERN COUNTIES FROM 9-14Z AND FOR THE REMAINDER OF COUNTIES A FROST ADVISORY FOR THE SAME TIME FRAME. WINDS ARE NOT EXPECTED TO BE NEARLY AS STRONG FOR MONDAY DURING THE DAY AS THE RIDGE GETS CLOSER...CENTERED OVER LOUISIANA INTO MISSISSIPPI BY LATE IN THE DAY MONDAY. 08 MONDAY NIGHT MAY ACTUALLY BE A BIT BETTER RADIATIONAL COOLING NIGHT THAN TONIGHT...BUT THE INCREASING MARCH SUN ANGLE WILL HELP TO MODIFY THE AIR MASS TO THE POINT WHERE I THINK LOWS WILL AGAIN ONLY BE MARGINALLY CLOSE TO FREEZING. THE TUESDAY/WEDNESDAY TIME FRAME WILL FEATURE CLEAR TO PARTLY CLOUDY SKIES WITH A MODERATING TREND IN TEMPERATURES. THE MEDIUM RANGE MODELS CONTINUE TO ADVERTISE SOME FLAVOR OF UPPER LEVEL TROUGH AND SURFACE COLD FRONT AFFECTING US ON THURSDAY. THERE'S THE USUAL ISSUES WITH TIMING AND TROUGH "SHAPE" ON THIS SYSTEM. BUT NOW THAT THE MODELS AGREE ON PRINCIPAL ON THE FRONT AND UPPER TROUGH...CONFIDENCE HAS STARTED TO INCH UP. DEWPOINTS WILL HAVE AMPLE TIME TO CLIMB INTO THE 60S BY THE TIME THE FRONT ARRIVES...AND THE MODELS DO SHOW INSTABILITY DURING THE AFTERNOON ON THURSDAY. GIVEN THE TIME OF YEAR...THE LIKELIHOOD OF THUNDERSTORMS...THE PRESENCE OF SUFFICIENT SHEAR...AND THE INPUT PROVIDED IN THE SPC DAY 4-8 SWO...WE HAVE DECIDED TO INCLUDE A LOW CONFIDENCE MENTION OF SVR/TOR IN THE HWO. FAR FROM A CERTAINTY OF ANYTHING HAPPENING...BUT CERTAINLY SOMETHING TO WATCH. THE FRONT SHOULD GET THROUGH US BY FRIDAY. A FEW RUNS OF A FEW MODELS TRIED TO BRING SOME RAIN BACK UP INTO THE SOUTHERN COUNTIES NEXT WEEKEND...BUT I REMAIN SKEPTICAL OF THAT SOLUTION. /61/ && .AVIATION... 18Z TAF DISCUSSION. TIGHT PRESSURE GRADIENTS CONTINUE WITH ELONGATED SURFACE RIDGE N/S OVER CENTRAL CONUS. HIGH BASED CUMULUS ARE SCATTERED ABOUT TODAY BUT NO RAIN IS EXPECTED. CLOUDS WILL LIKELY LINGER INTO THE EVENING. WITH THE RIDGE NUDGING EVER SO SLOWLY EASTWARD...WINDS SHOULD NOT BE AS HIGH/GUSTY TONIGHT. VFR OVERALL FOR ANY CIGS. 08 && .FIRE WEATHER... COOLER AND DRIER AIR WILL CONTINUE TO FILTER IN FROM THE NORTH. TRANSPORT WINDS WILL BE ON THE RISE ONCE AGAIN THIS AFTERNOON OVER 20 KNOTS AT TIMES. RAIN-FREE CONDITIONS WILL CONTINUE INTO THE UPCOMING WORK WEEK. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 32 56 32 66 45 / 10 0 0 0 0 ANNISTON 34 56 35 66 46 / 10 0 0 0 0 BIRMINGHAM 34 57 38 67 50 / 0 0 0 0 0 TUSCALOOSA 34 59 36 69 49 / 0 0 0 0 0 CALERA 35 58 37 67 49 / 0 0 0 0 0 AUBURN 36 58 37 66 46 / 0 0 0 0 0 MONTGOMERY 35 61 35 70 48 / 0 0 0 0 0 TROY 35 61 35 69 47 / 0 0 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 4 AM TO 9 AM CDT MONDAY FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BULLOCK...CALHOUN... CHAMBERS...CHILTON...CLAY...CLEBURNE...COOSA...DALLAS...ELMORE... FAYETTE...GREENE...HALE...JEFFERSON...LAMAR...LEE...LOWNDES... MACON...MARENGO...MONTGOMERY...PERRY...PICKENS...PIKE... RANDOLPH...RUSSELL...SHELBY...ST. CLAIR...SUMTER...TALLADEGA... TALLAPOOSA...TUSCALOOSA...WALKER. FREEZE WARNING FROM 4 AM TO 9 AM CDT MONDAY FOR THE FOLLOWING COUNTIES: BLOUNT...CHEROKEE...ETOWAH...MARION...WINSTON. &&
Hazardous weather outlook, Mar 20, 2:57 PM CDT, 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 257 PM CDT SUN MAR 20 2016 ALZ011>015-017>050-212300- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 257 PM CDT SUN MAR 20 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME LOCATIONS ACROSS THE FAR NORTHERN COUNTIES OF CENTRAL ALABAMA MAY DROP TO THE FREEZING MARK OR JUST BELOW FOR A FEW HOURS OVERNIGHT. AREAS OF CONCERN ARE GENERALLY ALONG AND NORTH OF A HAMILTON TO ONEONTA TO PLEASANT GAP LINE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AREAS IN THE FAR NORTHERN COUNTIES OF CENTRAL ALABAMA THAT GO AT OR BELOW FREEZING MAY NOT GO ABOVE FREEZING UNTIL AROUND 9 AM ON MONDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE ALONG AND AHEAD OF A SURFACE FRONTAL SYSTEM ON THURSDAY ACROSS CENTRAL ALABAMA WITH THE MAIN THREATS POSSIBLE INCLUDING DAMAGING STRAIGHT LINE WINDS...LARGE HAIL AND ISOLATED TORNADOES. CONFIDENCE REMAINS LOW AT THIS TIME AS MODEL INCONSISTENCIES ARE PRESENT. REFINEMENTS TO STRENGTH AND TIMING WILL BE NEEDED AS WE GET CLOSER TO THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY ON THURSDAY. 08
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 20, 3:36 PM CDT | Freeze Warning | BMX | Blount, Cherokee, Etowah, Marion, Winston | 17 hr |
Nearby
Frost Advisories in Alabama, 2016Every frost advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.